Hi, I am 19 and I've been in a relationship with my current boyfriend for almost 2 years. We have been sexually intimate since the beginning of our relationship, and our sex life used to be great. In the past few months, however, I believe i have been suffering from some form of Vaginitis that has been making sex very uncomfortable for me. For the most part, the problem has diminished, and the last few times that we had sex it wasn't painful, but I have had no sexual desire whatsoever for the past few months. I still love him very much, but my lack of Libido has caused a huge strain on our relationship. I do have a history of depression and I have been stressed lately. I changed birth control in the last month from Nuvaring (which i believed to be the cause of my vaginal irritation) to the OrthoEvra Patch. I have been attributing my lack of sex drive to our lack of privacy, as we don't see each other often, but I'm not sure if that's just my way of masking my problems. Please help, I'm extremely distressed. Thank you.
I think you might need to improve the relationship. Emotional intimacy is what breeds desire, and if you don't see each other often and then when you do it pretty much is just for an event and then sex (i.e., a movie and sex, dinner and sex) it becomes kind of mechanical. There is not a lot of time to just hang around and have conversation and solve problems and laugh, which is really the breeding ground for desire. He might be feeling some of that too. You two should talk it over.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.